# SDR SWAA2022040647398

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE AFT CARGO R/H INTERCOSTAL AROUND ALL THE FASTENER HOLES AT STA 747 TO 767 RBL 24 WL 156 / REMOVED DAMAGED INTERCOSTAL FROM AFT CARGO RBL 24 WL 156 BS 747 TO 767 PER S.R.M 51-40-0G-0-0; LOCATED AND DRILL NEW INTERCOSTAL P/N 146A7505-8 PO # 764999 PER S.R.M 51-40-05-0G-0 DWG # 146A7502 AND INSTALLED PER S.R.M 51-40-02-0G-0 AND DWG # 146A7502 REV -
